Sep 27, 2007
Sorry to get back to you Dr Henry on this. What would be the consequences to me side effects etc appart from the product being compromised. Would you advise me to continue to take the drug if I have no other suply?
Response from Dr. Henry
Sorry this doesn't link to the earlier question so I have to take a guess that you might be referring to overheated tablets? Patients generally have not experienced any new side effects from unrefrigerated or over heated tablets that I am aware of other than the concern about decreased potency of the actual ritonavir. KH
hiv+ and hiv- prevention
- Is It Possible To Get HIV From Rubbing Against Someone?
- Is Sinus Infection An Acute Symptom Of HIV?
- Is White Tongue A Sign Of Acute HIV Infection?
- Achy Balls After Blowjob Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.